Bulletin of the Belgian Mathematical Society - Simon Stevin

Monomial flocks of monomial cones in even characteristic

William E. Cherowitzo

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 5, Number 2/3 (1998), 241-253.

Dates
First available in Project Euclid: 18 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1103409008

Digital Object Identifier
doi:10.36045/bbms/1103409008

Mathematical Reviews number (MathSciNet)
MR1630029

Zentralblatt MATH identifier
0930.51006

Subjects
Primary: 51E20: Combinatorial structures in finite projective spaces [See also 05Bxx]

Keywords
Flocks cones clans herds

Citation

Cherowitzo, William E. Monomial flocks of monomial cones in even characteristic. Bull. Belg. Math. Soc. Simon Stevin 5 (1998), no. 2/3, 241--253. doi:10.36045/bbms/1103409008. https://projecteuclid.org/euclid.bbms/1103409008


Export citation